Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 233, NWS Atlanta, GA

July 1, 2015Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2015, 8:23 PM EDT for Laurens County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2015, 8:23 PM EDT (00:23 UTC)
Expired
Jul 1, 2015, 9:15 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Laurens County, GA

The radar

The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 8:50 PM EDTTSTM WND DMGHarlow, GA911 CALL CENTER HAS RECEIVED A REPORT OF 1 TREE DOWN ON EASTMAN ROAD AS WELL AS SEVERAL CALLS REGARDING A FEW DOWNED POWERLINES. EMPLOYEE FROM PILOT TRAVEL CENTER NEAR HARLOW ALSO REPORTED A LINE DOWN AND THAT THE COMPANY WAS WITHOUT POWER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-100 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

936 
WUUS52 KFFC 020023
SVRFFC
GAC175-020115-
/O.NEW.KFFC.SV.W.0233.150702T0023Z-150702T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 PM EDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA...

* UNTIL 915 PM EDT

* AT 823 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEXTER...OR
  8 MILES SOUTHWEST OF DUBLIN...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUBLIN...EAST DUBLIN...DEXTER...DUDLEY...RENTZ...ROCKLEDGE...
  MINTER...BREWTON AND HARLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3246 8266 3246 8269 3243 8270 3241 8270
      3239 8272 3236 8273 3238 8308 3256 8312
      3264 8273 3261 8267 3252 8267 3252 8265
      3247 8265
TIME...MOT...LOC 0023Z 266DEG 29KT 3248 8302 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
587 
WWUS52 KFFC 020034
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT WED JUL 1 2015

GAC175-020115-
/O.CON.KFFC.SV.W.0233.000000T0000Z-150702T0115Z/
LAURENS GA-
834 PM EDT WED JUL 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHEASTERN LAURENS COUNTY...

AT 834 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUBLIN...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...EAST DUBLIN...RENTZ...ROCKLEDGE...MINTER...BREWTON AND
HARLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3246 8266 3246 8269 3243 8270 3241 8270
      3239 8272 3236 8273 3238 8301 3257 8304
      3264 8273 3261 8267 3252 8267 3252 8265
      3247 8265
TIME...MOT...LOC 0034Z 266DEG 29KT 3249 8291 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:40 PM EDT, 43 minutes earlier.

Area forecast discussion, Jul 1, 7:40 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT WED JUL 1 2015

.PREV DISCUSSION... /ISSUED 957 AM EDT WED JUL 1 2015/

UPDATE...
IT HAS BEEN A QUIETER FIRST HALF OF THE DAY AS COMPARED TO
YESTERDAY...BUT THIS WILL CHANGE LATE THIS AFTERNOON INTO THIS
EVENING AS ANOTHER DISTURBANCE RIDES DOWN THE NORTHWEST FLOW AND
SPARKS MORE SHOWERS AND THUNDERSTORMS. OTHERWISE A GOOD BIT OF
SMOKE FROM CANADIAN WILDFIRES WILL GIVE THE SKY A HAZY LOOK THIS
MORNING. FORECAST CONTINUES ON TRACK.

PREV DISCUSSION... /ISSUED 738 AM EDT WED JUL 1 2015/

PREV DISCUSSION... /ISSUED 439 AM EDT WED JUL 1 2015/

SHORT TERM /TODAY THROUGH THURSDAY/...
ACTIVE...DYNAMIC PATTERN CONTINUES THROUGH THE SHORT TERM FOR NORTH
AND CENTRAL GEORGIA AS A SERIES OF DISTURBANCES IMPACT THE AREA AS A
RESULT OF BROAD UPPER TROUGH OVER THE EASTERN US. AS THESE
DISTURBANCES INTERACT WITH THE MOIST...UNSTABLE AIR MASS OVER THE
AREA...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED. ALTHOUGH
STORMS ARE EXPECTED TO DEVELOP AND MOVE INTO NORTH GEORGIA BY LATE
MORNING...THE HIGHEST CHANCES FOR STRONG TO SEVERE STORMS IS BETWEEN
2 AND 10 PM AND NORTH/WEST OF THE I-85 CORRIDOR /OR NORTH OF A LINE
FROM LAGRANGE TO GAINESVILLE/ WHERE DIURNAL HEATING WILL COMBINE
WITH THE BEST UPPER LEVEL SUPPORT. SHORT TERM MODELS CONTINUE TO
ADVERTISE CAPES IN THE 1500-2000 J/KG RANGE...AND WITH MODERATELY
STEEP LAPSE RATES...SCATTERED THUNDERSTORMS ARE EXPECTED...AND
ISOLATED SEVERE STORMS ARE POSSIBLE. SPC DOES HAVE PORTIONS OF NORTH
AND WESTERN GEORGIA OUTLOOKED IN A SLIGHT RISK FOR SEVERE STORMS
TODAY AND TONIGHT. GIVEN THE ENVIRONMENT...THE GREATEST RISK
CONTINUES TO BE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING. HAIL
UP TO 1.00 INCH IS ALSO POSSIBLE.

ADDITIONALLY...MODELS CONTINUE TO SHOW AMPLE MOISTURE ACROSS THE
STATE WITH ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES APPROACHING
THE 90TH PERCENTILE. ANTICIPATE STORMS TO BE HEAVY RAINFALL
PRODUCERS...AND FLASH FLOODING OF LOCALIZED AREAS...PARTICULARLY LOW-
LYING OR FLOOD PRONE AREAS...IS NOT OUT OF THE QUESTION.

HAVE OPTED TO CONTINUE WITH LIKELY POPS ACROSS FAR NORTH GEORGIA
WEDNESDAY NIGHT AND THROUGH THURSDAY AS ANOTHER DISTURBANCE IMPACTS
THE STATE AND FOCUSES ON THE NORTHERN ZONES. THERE WAS SOME
CONSIDERATION OF A FLASH FLOOD WATCH FOR THURSDAY AND THURSDAY NIGHT
AS THIS NEXT SYSTEM CONTINUES TO DROP HEAVY RAINFALL AMOUNTS OVER
THE SAME GENERAL AREA...BUT AT THIS TIME...MODEL QPF CONTINUES TO BE
LOW ENOUGH THAT HAVE TABLED IT FOR NOW. SUBSEQUENT SHIFTS WILL NEED
TO MONITOR NEW QPF TO DETERMINE IF A WATCH MAY BE NECESSARY. SPC
CONTINUES TO HIGHLIGHT NORTH GEORGIA IN A SLIGHT RISK FOR SEVERE
WEATHER AGAIN THURSDAY...AND ONCE AGAIN DAMAGING WINDS WILL BE THE
MAIN HAZARD.

THE SILVER LINING TO THE ACTIVE NORTHWEST FLOW IS THE TEMPERATURES.
HIGHS THROUGH THE SHORT TERM CONTINUE TO BE AT OR SLIGHTLY BELOW
NORMAL. HAVE GENERALLY USED A BLEND OF GUIDANCE.

31

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
GFS AND ECMWF MODELS ARE SHOWING GOOD AGREEMENT WITH AN ACTIVE
PATTERN PERSISTING AS AN UPPER LONG WAVE TROUGH REMAINS ANCHORED
OVER THE EASTERN THIRD OF THE COUNTRY. ALTHOUGH SUBTLE DIFFERENCES
ARE NOTED IN STRENGTH AND TIMING OF DISTURBANCES THAT TRAVERSE
THROUGH THE LONG WAVE TROUGH... THE MODELS SHOW A VERY ACTIVE
PATTERN THROUGH AT LEAST THE WEEKEND... WARRANTING A GOOD CHANCE
TO LIKELY POPS OVER THE AREA EACH AFTERNOON AND EVENING THROUGH
THE WEEKEND... WITH A LOW CHANCE OVERNIGHT.

MODERATE CAPE VALUES OF 2000-2500 J/KG AND 20-25KTS OF DEEP LAYER
SHEAR SUGGEST A FEW STORMS COULD BECOME STRONG TO SEVERE EACH
AFTERNOON AND EVENING... ESPECIALLY FRIDAY THROUGH SUNDAY WHEN
THE AREA REMAINS ON THE ACTIVE EAST SIDE OF THE UPPER TROUGH.

THE LONG RANGE MODELS ARE SHOWING THE UPPER TROUGH WEAKENING AND
POSSIBLY SHEARING OFF TO THE EAST BY MONDAY. HOWEVER... THE GFS
SHOWS A WEAKNESS IN THE UPPER LEVELS LINGERING OVER THE STATE ON
TUESDAY WHILE THE ECMWF SHOWS WEAK HIGH PRESSURE. WILL REMAIN
OPTIMISTIC AND SHOW A LOW CHANCE OF POPS FOR MONDAY AND TUESDAY
FOR NOW.

39

&&

.AVIATION...
00Z UPDATE...

WIDESPREAD CONVECTION ACROSS THE FORECAST AREA IS BEGINNING TO
DIMINISH IN INTENSITY AND COVERAGE...AND THIS TREND SHOULD CONTINUE
THROUGH 06Z. CANNOT RULE OUT AN ISOLATED SHOWER OR THUNDERSTORM
AFTER 06Z...BUT CHANCES INCREASE ONCE AGAIN AFTER 16Z. OTHERWISE A
MIXTURE OF MAINLY MVFR TO VFR CONDITIONS ARE EXPECTED THROUGH 14Z.
LOCAL IFR OR LOWER VISIBILITIES OR CEILINGS ARE POSSIBLE..MAINLY
BETWEEN 06Z AND 12Z. WINDS WILL REMAIN SOUTHWEST TO WEST 4-10KT.
EXPECT VARIABLE WINDS WITH GUSTS UP TO 25KT IN THE VICINITY OF
CONVECTION.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE OTHER ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          89  70  88  71 /  50  50  50  40
ATLANTA         86  70  84  72 /  50  50  60  40
BLAIRSVILLE     80  66  79  66 /  60  60  70  60
CARTERSVILLE    86  69  84  71 /  60  60  60  60
COLUMBUS        89  72  89  73 /  50  50  60  40
GAINESVILLE     84  69  83  70 /  60  60  60  50
MACON           90  70  89  72 /  40  40  50  30
ROME            85  70  85  71 /  60  60  70  60
PEACHTREE CITY  87  69  85  71 /  50  50  60  40
VIDALIA         92  73  91  73 /  30  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...
DADE...DAWSON...FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, Jul 1, 10:55 AM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1055 AM EDT WED JUL 1 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1055 AM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A MOIST
AND UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A
FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY THIS
AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE
MAINLY ALONG AND NORTH OF A LA GRANGE TO GAINESVILLE LINE. HOWEVER...
AN ISOLATED SEVERE STORM CANNOT BE RULED OUT ANYWHERE TODAY.

DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE WEATHER THREAT.
HOWEVER... AN ISOLATED LARGE HAIL REPORT CANNOT BE RULED OUT. IN
ADDITION...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. THE LOCALLY HEAVY
RAINFALL COULD CAUSE FLOODING IN LOW LYING AND POOR DRAINAGE
AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

UNSETTLED WEATHER WILL CONTINUE INTO THE WEEKEND. THE BEST
CHANCES OF THUNDERSTORMS ARE EXPECTED TO BE THURSDAY THROUGH
SUNDAY...MAINLY IN THE AFTERNOON AND EVENING. THERE WILL BE
POTENTIAL FOR A FEW SEVERE THUNDERSTORMS EACH DAY THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 1, 7:31 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT WED JUL 1 2015

GAZ051-060-061-073-074-020000-
TALIAFERRO GA-WASHINGTON GA-BALDWIN GA-PUTNAM GA-HANCOCK GA-
731 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WASHINGTON...
BALDWIN...PUTNAM AND HANCOCK COUNTIES UNTIL 800 PM EDT...

AT 731 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 9 MILES SOUTHEAST
OF EATONTON...MOVING EAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...EATONTON...SANDERSVILLE...SPARTA...DEEPSTEP...
MIDWAY-HARDWICK...MERIWETHER...SPRINGFIELD...WARTHEN...SCOTTSBORO...
WARFIELD...CULVERTON...ROCKVILLE...ALLENWOOD...UNDERWOOD...BROWNS
CROSSING...HARDWICK...POWELTON...BEULAH AND DEVEREUX.

LAT...LON 3295 8269 3300 8312 3301 8314 3300 8315
      3302 8336 3331 8343 3339 8319 3336 8317
      3336 8316 3344 8306 3351 8284 3349 8284
      3346 8287 3343 8285 3343 8282 3339 8283
      3336 8280 3332 8280 3331 8279
TIME...MOT...LOC 2331Z 265DEG 49KT 3321 8329
Special weather statement, Jul 1, 7:41 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT WED JUL 1 2015

GAZ036>039-050-051-020015-
TALIAFERRO GA-OGLETHORPE GA-OCONEE GA-GREENE GA-CLARKE GA-WILKES GA-
741 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...OGLETHORPE...
OCONEE...GREENE...CLARKE AND WILKES COUNTIES UNTIL 815 PM EDT...

AT 741 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR GREENSBORO...
MOVING EAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENSBORO...WATKINSVILLE...LEXINGTON...UNION POINT...CRAWFORD...
ARNOLDSVILLE...WOODVILLE...MAXEYS...BISHOP...RAYLE...ATHENS-CLARKE
COUNTY (BALANCE)...STEPHENS...PENFIELD...BARNETT SHOALS...
WRAYSWOOD...SANDY CROSS...GRESHAMVILLE...HUTCHINGS...LYNEVILLE AND
CELESTE.

LAT...LON 3358 8277 3356 8331 3358 8333 3384 8344
      3404 8297 3403 8294 3402 8294 3401 8293
      3401 8291 3400 8291 3400 8289
TIME...MOT...LOC 2341Z 268DEG 27KT 3361 8323
Special weather statement, Jul 1, 7:43 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EDT WED JUL 1 2015

GAZ083-084-095>097-109-020015-
TWIGGS GA-BLECKLEY GA-DODGE GA-WILKINSON GA-LAURENS GA-HOUSTON GA-
743 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...DODGE...
WILKINSON...LAURENS AND HOUSTON COUNTIES UNTIL 815 PM EDT...

AT 743 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 7 MILES SOUTH OF
ROBINS AFB...OR 11 MILES EAST OF PERRY...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...WARNER ROBINS...CHESTER...DEXTER...DUDLEY...DANVILLE...
MONTROSE...ALLENTOWN...ROBINS AFB...DISTRICT PATH...MAGNOLIA...
BONAIRE...ROYAL...TARVERSVILLE...REBIE...CARY...ROWLAND...KATHLEEN...
NICKLESVILLE AND COLEY STATION.

LAT...LON 3242 8362 3260 8363 3272 8309 3235 8305
TIME...MOT...LOC 2343Z 268DEG 27KT 3251 8354
Special weather statement, Jul 1, 7:53 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT WED JUL 1 2015

GAZ024-025-027-020100-
MADISON GA-BANKS GA-JACKSON GA-
753 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...BANKS AND JACKSON
COUNTIES UNTIL 900 PM EDT...

AT 752 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER COMMERCE...
MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSON...COMMERCE...HOMER...DANIELSVILLE...MAYSVILLE...
NICHOLSON...ILA...APPLE VALLEY...PEACH STATE SPEEDWAY...PAOLI...BANKS
CROSSING...POCATALIGO AND VANNA.

LAT...LON 3426 8334 3424 8334 3426 8330 3425 8327
      3424 8317 3427 8311 3426 8312 3423 8308
      3417 8310 3415 8306 3412 8305 3411 8303
      3410 8304 3406 8299 3413 8358 3431 8359
      3433 8339
TIME...MOT...LOC 2352Z 268DEG 27KT 3423 8350
Special weather statement, Jul 1, 7:58 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT WED JUL 1 2015

GAZ060>062-073>076-020030-
GLASCOCK GA-WASHINGTON GA-BALDWIN GA-JEFFERSON GA-PUTNAM GA-
HANCOCK GA-WARREN GA-
758 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR GLASCOCK...WASHINGTON...
BALDWIN...JEFFERSON...PUTNAM...HANCOCK AND WARREN COUNTIES UNTIL 830
PM EDT...

AT 758 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 8 MILES SOUTHWEST
OF SPARTA...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...SPARTA...GIBSON...MITCHELL...CAMAK...EDGE HILL...
EDGEHILL...WARTHEN...CULVERTON...BEULAH...JEWELL...ROCKVILLE...
DEVEREUX...HAMBURG STATE PARK...MAYFIELD...BEALL SPRINGS...SHOALS...
LINTON...UNDERWOOD AND OCONEE SPRINGS PARK.

LAT...LON 3306 8256 3313 8319 3334 8322 3345 8264
TIME...MOT...LOC 2358Z 268DEG 27KT 3322 8311
Special weather statement, Jul 1, 8:11 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT WED JUL 1 2015

GAZ096-097-109-020115-
BLECKLEY GA-DODGE GA-LAURENS GA-
811 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY...DODGE AND LAURENS
COUNTIES UNTIL 915 PM EDT...

AT 811 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR CHESTER...OR
13 MILES NORTHEAST OF COCHRAN...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...EAST DUBLIN...CHESTER...DEXTER...DUDLEY...CADWELL...RENTZ...
MONTROSE...REBIE...HARLOW...ROWLAND...YONKERS...MINTER...LOWERY AND
BREWTON.

LAT...LON 3236 8322 3255 8323 3260 8273 3233 8275
TIME...MOT...LOC 0011Z 268DEG 27KT 3246 8314

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:11 PM EDTSpecial Weather StatementFFCLaurens64 min
Jul 1, 8:30 PM EDTSpecial Weather StatementFFCGlascock, Warren30 min
Jul 1, 8:56 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen64 min
Jul 2, 12:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 2, 12:35 PM EDTSpecial Weather StatementFFCCatoosa, Dade25 min
Jul 2, 12:58 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 2, 1:00 PM EDTSpecial Weather StatementFFCDade30 min
Jul 2, 1:05 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker25 min
Jul 2, 1:25 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield23 min
Jul 2, 1:39 PM EDTSpecial Weather StatementFFCMadison36 min
Jul 2, 1:47 PM EDTSpecial Weather StatementFFCMurray, Walker, Whitfield43 min
Jul 2, 1:48 PM EDTSpecial Weather StatementFFCBanks42 min
Jul 2, 1:53 PM EDTSpecial Weather StatementFFCMadison37 min
Jul 2, 2:03 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 2, 2:14 PM EDTSpecial Weather StatementFFCLumpkin, White31 min
Jul 2, 2:20 PM EDTSpecial Weather StatementFFCDawson, Gordon, Pickens40 min
Jul 2, 2:26 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee49 min
Jul 2, 2:27 PM EDTSpecial Weather StatementFFCWalker33 min
Jul 2, 2:36 PM EDTSpecial Weather StatementFFCStewart24 min
Jul 2, 2:38 PM EDTSpecial Weather StatementFFCOglethorpe52 min
Jul 2, 2:44 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon31 min
Jul 2, 2:49 PM EDTSpecial Weather StatementFFCMarion, Schley41 min
Jul 2, 2:55 PM EDTSpecial Weather StatementFFCCherokee35 min
Jul 2, 3:01 PM EDTSpecial Weather StatementFFCWalker44 min
Jul 2, 3:08 PM EDTSpecial Weather StatementFFCWebster37 min
Jul 2, 3:10 PM EDTSpecial Weather StatementFFCGreene35 min
Jul 2, 3:12 PM EDTSpecial Weather StatementFFCChattooga, Gordon33 min
Jul 2, 3:16 PM EDTSpecial Weather StatementFFCWilkes29 min
Jul 2, 3:18 PM EDTSpecial Weather StatementFFCHall, Jackson27 min
Jul 2, 3:19 PM EDTSpecial Weather StatementFFCBleckley, Pulaski26 min
Jul 2, 3:25 PM EDTSpecial Weather StatementFFCMacon, Taylor35 min
Jul 2, 3:26 PM EDTSpecial Weather StatementFFCCrisp34 min
Jul 2, 3:28 PM EDTSpecial Weather StatementFFCJohnson32 min
Jul 2, 3:39 PM EDTSpecial Weather StatementFFCClarke, Jackson36 min
Jul 2, 3:45 PM EDTSpecial Weather StatementFFCWilcox30 min
Jul 2, 3:52 PM EDTSpecial Weather StatementFFCDodge23 min
Jul 2, 3:53 PM EDTSpecial Weather StatementFFCForsyth37 min
Jul 2, 3:56 PM EDTSpecial Weather StatementFFCHouston, Peach34 min
Jul 2, 3:58 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe32 min
Jul 2, 4:05 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe25 min
Jul 2, 4:06 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler39 min
Jul 2, 4:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Jul 2, 4:15 PM EDTSpecial Weather StatementFFCBarrow30 min
Jul 2, 4:16 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs29 min
Jul 2, 4:22 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson53 min
Jul 2, 4:31 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes29 min
Jul 2, 4:40 PM EDTSpecial Weather StatementFFCJohnson50 min
Jul 2, 4:42 PM EDTSpecial Weather StatementFFCOconee, Walton33 min
Jul 2, 4:48 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler57 min
Jul 2, 5:08 PM EDTSevere Thunderstorm WarningFFCBleckley, Johnson, Laurens, Twiggs, Washington, Wilkinson52 min
Jul 2, 5:10 PM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 2, 5:12 PM EDTSpecial Weather StatementFFCWarren33 min
Jul 2, 5:22 PM EDTSpecial Weather StatementFFCGreene23 min
Jul 2, 5:33 PM EDTSpecial Weather StatementFFCJohnson27 min
Jul 2, 5:40 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jul 2, 5:43 PM EDTSpecial Weather StatementFFCWarren32 min
Jul 2, 5:45 PM EDTSpecial Weather StatementFFCToombs30 min
Jul 2, 6:16 PM EDTSpecial Weather StatementFFCJefferson29 min
Jul 2, 6:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.